Commun. Korean Math. Soc. 2012 Vol. 0, No. 0, 217—430
$\beta$-algebras and related topics
Young Hee Kim and Keum Sook So
MSC numbers : 06F35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 217—222
$4$-ranks of class groups of quadratic extensions of certain quadratic function fields
Sunghan Bae and Pyung-Lyun Kang
MSC numbers : 11R58
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 223—231
Filters in commutative $BE$-algebras
Sun Shin Ahn, Young Hie Kim, and Jung Mi Ko
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 233—242
On an inverse problems for Laplace equations with potential terms on electrical networks
Ji Chan Chung, Du Hyeong Kim, and Tae Hoon Kwon
MSC numbers : Primary 42A15; Secondary 15B05
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 243—255
Certain integral representations of Euler type for the Exton function $X_8$
Junesang Choi, Anvar Hasanov, and Mamasali Turaev
MSC numbers : Primary 33C20, 33C65; Secondary 33C05, 33C60, 33C70, 68Q40, 11Y35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 257—264
Extensions of Banach's and Kannan's results in fuzzy metric spaces
Binayak S. Choudhur, Krishnapada Das, and Pradyut Das
MSC numbers : 47H25, 54H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 265—277
A characterization of the generalized projection with the generalized duality mapping and its applications
Sang Hyeon Han and Sung Ho Park
MSC numbers : 47H10, 46B20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 279—296
On $\left(\epsilon \right)$-Lorentzian para-Sasakian manifolds
Rajendra Prasad and Vibha Srivastava
MSC numbers : 53C40, 53C50, 53C55
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 297—306
Lightlike hypersurfaces of an indefinite Kaehler manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 307—315
On conformal and quasi-conformal curvature tensors of an $N(k)$-quasi Einstein manifold
Aliakbar Hosseinzadeh and Abolfazl Taleshian
MSC numbers : 53C25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 317—326
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd